Author(s): M.R.Yadav, C.L. Dewangan

Email(s): yadavmryadav@gmail.com

DOI: Not Available

Address: M.R.Yadav1* and C.L. Dewangan2
1School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur, Chhattisgarh (India)-492010
2Govt. J. Yaganandam Chhattisgarh College, Raipur, Chhattisgarh (India)-492010,
*Corresponding Author:

Published In:   Volume - 3,      Issue - 5,     Year - 2011


ABSTRACT:
In this paper, we consider a iterative process for approximating a fixed point of two asymptotically nonexpansive mapping in the framework of uniformly convex Banach space. Our result shows more general than result of Khan [4] in the two different direction i.e.(i) more general iteration process with error terms and (ii) wider class of mappings. Mathematics Subject Classification : 47H10, 54H25.


Cite this article:
M.R.Yadav, C.L. Dewangan. Approximation of Common Fixed Points for Two Asymptotically Nonexpansive mappings in Banach space. Research J. Science and Tech. 2011; 3(5): 288-291.


Recomonded Articles:

Author(s): Neela Ashish Kumar, Swarnalatha P, Prudhvi Chowdary, Jai Krishna Naidu, Kailasa Sandeep Kumar

DOI: 10.5958/2349-2988.2019.00016.0         Access: Closed Access Read More

Author(s): Karuna B.N.R, K. Lakshmi Narayan, B. Ravindra Reddy

DOI: 10.5958/2349-2988.2017.00076.6         Access: Open Access Read More

Author(s): M.R.Yadav, C.L. Dewangan

DOI:         Access: Open Access Read More

Author(s): Shubhangi Dwivedi, Prashant Tiwari

DOI:         Access: Open Access Read More

Author(s): Shivani Sharma, R P Sharma

DOI:         Access: Open Access Read More

Author(s): Rathi HB, Bansal AK, Chauhan VKS

DOI:         Access: Open Access Read More

Author(s): Deepmala, H. K. Pathak

DOI:         Access: Open Access Read More

Author(s): M.R. Yadav

DOI:         Access: Open Access Read More

Author(s): Ajay Kumar Sharma

DOI:         Access: Open Access Read More

Author(s): Girish Kapoor

DOI: 10.5958/2349-2988.2017.00009.2         Access: Open Access Read More

Author(s): Kanchan Barman, Subhashish Biswas

DOI: 10.5958/2349-2988.2020.00015.7         Access: Closed Access Read More

Author(s): Himanshu Tiwari, Subhashish Biswas

DOI: 10.5958/2349-2988.2020.00013.3         Access: Closed Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags